# SDR SWIA200922111

- Difficulty date: May 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 17,149 hours, 14,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRINGER BRACKET CRACKED.  (C CHECK)  REPAIRED PER SRM.
